# SDR MASA200600550

- Difficulty date: February 24, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 12,240 hours, 11,811 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Inoperative
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2892 CAE - AUTO-PILOT FAIL DUE TO YAW DAMPER INOP.  MAINTENANCE COULD NOT DUPLICATE.
